# SDR SWAA2023113018662

- Difficulty date: November 6, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H DOOR ASSIST HANDLE IS CRACKED AND MISSING HARDWARE<[01] INSTALLED NEW AFT L/H DOOR ASSIST HANDLE AND HARDWERE IAW SRM 51-40-02;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
